Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A nonlinear boundary value problem

Author: R. Wilhelmsen
Journal: Bull. Amer. Math. Soc. 73 (1967), 920-921
MathSciNet review: 0218634
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Herbert B. Keller, Existence theory for two point boundary value problems, Bull. Amer. Math. Soc. 72 (1966), 728–731. MR 0192116, 10.1090/S0002-9904-1966-11572-0
  • 2. Klaus Schmitt, Solutions to boundary value problems and periodic solutions of second-order nonlinear differential equations, Ph.D. Thesis, University of Nebraska, Lincoln, Nebr., 1967.
  • 3. H. Kneser, Ueber die Lösungen eines Systems gewöhnlicher Differentialgleichungen das der Lipschitzschen Bedingung nicht genügt, S.-B. Preuss. Akad. Wiss. Phys.—Math. Kl. II (1923), 171-174.
  • 4. M. Fukuhara, Sur l'ensemble des courbes integrales d'un systeme d'équations différentielles ordinaires, Proc. Imperial Acad. Japan 4 (1928), 448-449.
  • 5. Milton Lees, A boundary value problem for nonlinear ordinary differential equations, J. Math. Mech. 10 (1961), 423–430. MR 0167672
  • 6. J. W. Bebernes, A subfunction approach to a boundary value problem for ordinary differential equations, Pacific J. Math. 13 (1963), 1053–1066. MR 0156018

Additional Information